# SDR SWAA2022040884598

- Difficulty date: March 16, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B DRAG LINK FOR REAR SPAR VERTICAL ATTACH HAS CORROSION ON AFT INNER LWR SIDE. / [01] REMOVED L/H O/B DRAG LINK AT VERT STAB REAR SPAR REF B737-700 SRM 51-40-02-OG-0;[02] VERIFIED STEP 1;[03] LOCATED AND DRILLED NEW O/B DRAG LINK FITTING AT L/H REAR SPAR OF VERTICAL REF B737-700 SRM 51-40-05-0G-0;[04] VERIFIED STEP #3;[05] OK TO INSTALL;[06] INSTALLED NEW O/B DRAG LINK FITTING AT L/H VERTICAL STAB REAR SPAR REF B737-700 SRM 51-40-02-0G-0;[07] MEASUREMENTS INPUT ONLY;[08] VERIFIED STEP #6
